Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Hi

I was diagnosed with hyperthyroidism (not completely sure if I have Graves) and put on a 'block and replace' treatment (Methimazole and Levothyroxine).
Initial lab results:
TSH < 0.01 [0.4 - 4.2]
FT4 = 55 [11-21]
T3 = 8.6 [1.1 - 2.6]
TPOAb = 59 E/ml [<25]
TSHAb = 23.2 E/l
TgAb = 2290 E/ml (+)

After 10 days on 30mg Methimazole I started to feel great - All my symptoms were practically gone and I had my energy levels were better than ever! I thought I had my life back, but then I started to feel worse and went Hypo.

My Endo slowly increased my Levothyroxine from 50mcg to 150mcg during the past six months until my blood tests finally came out within range and my endo has decided to stick to these dosages (30mg Methimazole with 150mcg Levothyroxine).
TSH = 0.5 [0.4 - 4.2]
FT4 = 18 [11-21]
T3 = 1.2 [1.1 - 2.6]

However I am not feeling any better than when I did when I was hypo and am still feeling very fatigued. I am really struggling to get through each day at work. If I cant nap in the afternoon the tiredness becomes more severe and I start to feel dizzy and get head aches.

I am confused that I feel this way, since my lab results look perfect. I just find it hard to believe that this is as good as it can get, because I felt so much better for a few days in the beginning of the process when I had only been taking Methimazole for 1-2 weeks.

Has anyone experienced something similar?
Could it be that my T3 is a bit low?
Should I look into my FT3?
Any other ideas?

Thanks a lot :)

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

i recommend reading the book; Root cause of Hashimoto, helped me with trying to find answers. My test all came back normal and was feeling horrible on Synthroid aka Levothyroxine switch to Armour and symtoms getting better, also changed my diet. I hope u find answers and remember you have to advocate for yourselve bc Dr insist levels are norm but the test show norm bc of Synthroid which maybe the cause of your ailments, read side effects as i had all of them.

SHOW MAIN MENU
SHOW SUB MENU